# SDR DALA2020122804305

- Difficulty date: December 28, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,584 hours, 15,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHT HOUSING IS BROKEN AT SEAT 31AB.  MAINTENANCE REINSTALLED LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
